# SDR AALA20150904006

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 8,326 hours, 3,221 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DURING TAKEOFF FUEL FUMES WERE REPORTED IN THE FWD GALLEY AREA.  ACCOMPLISHED FIM 21-00-00-810-806 WITH NO DISCREPANCIES NOTED.  RAN ENGS AT HIGH POWER WITH ACFT IN CLIMB OUT CONFIGURATION WITH NO ODORS NOTED.  OPERATED OVENS AT MAXIMUM TEMP WITH NO ODORS NOTED.
